# SDR FDEA201303160586

- Difficulty date: March 16, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83262
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM SCRIBE LINED BETWEEN BS 1320 AND 1340.  REMOVED AND REPLACED IAW DWG   148N8322 SHT.1 REV.F. DUE TO CORROSION (REF. SNRM N01735). REPAIR IS MAJOR.
